# SDR SWAA2018110626534

- Difficulty date: November 5, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 56,048 hours, 32,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERHEAD BIN EMERGENCY EXIT LIGHT LENS LOOSE.  R&R LENS PER SIP.
